Indapamide-induced hyponatremia or the syndrome of inappropriate antidiuretic hormone secretion: a case report
- 110 Downloads
We report a case of an apparently well-documented indapamide-induced hyponatremia. The initial diagnosis was made on the basis of dechallenge and rechallenge performed on two occasions. Further course of the disease, which proved inconsistent with our expectations, prompted us to look for another aetiology leading to the final diagnosis of the syndrome of inappropriate antidiuretic hormone secretion (SIADH) complicated by indapamide treatment.
KeywordsHyponatremia Hypertension SIADH Indapamid
Unable to display preview. Download preview PDF.
- Krysiak R, Okopień B. Carbamazepine-induced hyponatremia. Pol. Arch. Med. Wew. 2007; 117: 193–195Google Scholar
- Piotrowski W, Włodarczyk P, Jasiński B, Rywik S. Efficacy and Acceptability of the Indapamide SR 1,5 mg (Tertensif® SR) in Patients above 55 Years of Age with Isolated Systolic Hypertension — the STIP Study. Nadciśnienie Tętnicze. 2001; 5(4): 245–252Google Scholar
- Cabaj-Wiater I, Jakubowska I. Hyponatremia in Syndrome of Inappropiate Antidiuretic Hormone Secretion — cases report. Pol. Merk. Lek., 2008, 147: 247–249Google Scholar
- Howes L. Hyponatremia and hypokaliemia caused by indapamide. The medical Journal of Australia. 2002; 176(12): 53–54Google Scholar